Hecke algebras of normalizers of parabolic subgroups - Archive ouverte HAL Access content directly
Journal Articles Algebras and Representation Theory Year : 2022

Hecke algebras of normalizers of parabolic subgroups

Abstract

In the context of Hecke algebras of complex reflection groups, we prove that the generalized Hecke algebras of normalizers of parabolic subgroups are semidirect products, under suitable conditions on the parameters involved in their definition.

Dates and versions

hal-02940891 , version 1 (16-09-2020)

Identifiers

Cite

Thomas Gobet, Ivan Marin. Hecke algebras of normalizers of parabolic subgroups. Algebras and Representation Theory, 2022, 26 (5), pp.1609-1639. ⟨10.1007/s10468-022-10148-z⟩. ⟨hal-02940891⟩
70 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More